Diametral dimension and köthe spaces

Terzioğlu, Tosun (2008) Diametral dimension and köthe spaces. Turkish Journal of Mathematics, 32 (2). pp. 213-218. ISSN 1300-0098

Full text not available from this repository. (Request a copy)


We generalize some well-known results about the diametral dimension of classical Kothe spaces.
Item Type: Article
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Tosun Terzioğlu
Date Deposited: 27 Jan 2009 16:45
Last Modified: 22 Jul 2019 15:06
URI: https://research.sabanciuniv.edu/id/eprint/11296

Actions (login required)

View Item
View Item